A letter to the editors: Corrections
Differencialʹnye uravneniâ, Tome 3 (1967) no. 1
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1967_3_1_a16,
author = {S. I. Gaiduk},
title = {A letter to the editors: {Corrections}},
journal = {Differencialʹnye uravneni\^a},
pages = {167},
year = {1967},
volume = {3},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1967_3_1_a16/}
}
S. I. Gaiduk. A letter to the editors: Corrections. Differencialʹnye uravneniâ, Tome 3 (1967) no. 1. http://geodesic.mathdoc.fr/item/DE_1967_3_1_a16/